Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6468
Title: On complex strictly convex spaces. III
Authors: Istratescu, Vasile I.
Issue Date: 1978
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Vasile I. Istratescu, "On complex strictly convex spaces. III", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 10 (1978), pp. 48-56.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
10 (1978)
Abstract: Si danno alcuni risultati su una geometria di spazi di Banach connessione con alcuni problemi ad essa relativi.
We give some results related to a geometry of Banach spaces connection with some related problems.
URI: http://hdl.handle.net/10077/6468
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.10 (1978)

Files in This Item:
File Description SizeFormat 
IstratescuRendMat10.pdf506.58 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

243
checked on Feb 19, 2018

Download(s)

292
checked on Feb 19, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.